# SDR NACA202310030003

- Difficulty date: October 3, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767323
- Aircraft serial: 30565
- Aircraft time: 76,773 hours, 17,800 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF RADIO #2 - TX IS NOT WORKING, NO RESPONSE FROM ATC ON ANY FREQ, BUT CAN HEAR THEM. DEFERRED #2 VHF PER MEL 23-11-02A CAT D.
